# SDR 07FDEA03483

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WING BOTTOM SKIN LT, RIB 8 AN OLD CORROSION REPAIR AROUND HOLE 585 (DRAWING R571-401410 ) WITHOUT ANY DOCUMENTATION.  REPAIR PERFORMED BY REWORK OF AREA AND FASTENER REPLACEMENT IAW EA 6-5720-106534 AND RAS/BAE/1005114/2007 ISS A.
